I am a homemaker and I've been experiencing this dizziness lately. I started taking Serevent alongside my Becotide about seven weeks ago as I need to use my Vent Olin quite for a long period of time. So my doctor wanted me to try something longer acting. It's worked wonders for my asthma but for the past three weeks, I've had a constant headache, dizziness and nausea. My doctor thinks there's a possibility that the Serevent is causing this. Although she is testing for other things, I just wondered that if anyone else has had this type of problem like me and is it particularly common? I have a lot of work to carry out at my home. I will be always pressurized with one or other work. So, I know something that I need to take more rest and should get some relief from all the tensions by relaxing for some time. So, I will try to sleep for a good time but I am unable to sleep for more hours. Sometimes, when I get up from bed or like any sudden movements, I feel dizzy. Sometimes, it is just dizziness, sometimes I feel everything goes black and then I see funny colors. Then I started to get back to the normal condition. It is a kind of weird and a kind of scary. Also does anybody has any idea of what this means or anything else? I feel that this can happen if affected with asthma. Is that right? Or anything else is going on for me?
I was wondering that if you think vent Olin with a spacer would be better than Briconyl i.e. turbuhaler. I am very an athletic person but my asthma is triggered by exercise and other things carried out in my day to day life. I just wondered if anyone else has had this type of problem like mine. Is it particularly common? I am suffering from asthma and I always have it which is usually controlled with Seri tide and when required, uses the odd puff of vent Olin. It is occasionally triggered by dusty environments but I usually only get that lingering cough that pops up. Once a week, I feel as if my lungs are not working properly. I lie in bed and feel that with each breath my lungs are not absorbing enough oxygen. To my bad luck, I caught a cold which moved very fast to my chest & asthma got caught very badly. The doctors called late yesterday. I'm thinking of staying home this AM and maybe makes it in this afternoon. My peak flow is in the caution zone which I don't get unless I'm sick. On my doctor's advice, I'm not taking my Sere vent for a week to see if it helps, so I should know soon enough. I feel that I'm not able to get the Briconyl in to my lungs because when I tried to use Flovent disk, I could feel that in my mouth. What would you all suggest? Is this because of my exercises and the activities carried out daily?